hypertension and periods of tachycardia

I have been researching this issue of hypertension and tachycardia issues with cpni as it effects the vascular system. My doctor wants to put me on high blood pressure">i medication and I'm concerned going to statin medications. I was reading Dr. Wheldon's story and found myself going through the same symptoms. Could the high blood pressure be related to severe inflammationi do to cpn die off? OR something I need to address with blood pressure meds.

My pressures are around 140/96.

anyone else going through something similar?

Bonnie

This is new since starting the CAPi?

Ron

On CAPi for CFSi starting 01/06 (NE Ohio, USA)

Began rifampin trial 1/14/09

Currently: on intermittent

I have been battling frequent high blood pressure">i and skipping heartbeats for several years. 140/95 is frequent for me too. When at first I got really sick in 2002 I was hospitalized with an abnormal EKG, high blood pressure and tachychardia. After a week of running tests they could not find anything wrong with my heart. Yet I did have symptoms of pericarditis ... chest pains including the squeaky sounds so I was diagnosed with it and sent home. Prescribed ibuprofen in mega dose for the next month. Had to quit it cause my liver enzymes shot up. All the while I was falling apart ... more symptoms popping up everyday so finally labeled FM ... told to take anti-depressants now ... NO THANKS!  Told you all that cause I want you to know that I had every heart test available including an MRI. Nothing wrong with my heart. But as the bacteria load increased my blood pressure more frequently stayed high. Sometimes I hit 190/95 and I felt plenty bad from it all.

I was on another protocol for almost 4 years before I started this one this year. I was on an ARB called Benicar and took large daily doses. It kept my blood pressure down nicely. But when I came off it last spring my blood pressure shot back up. Doctor told me inflammation is high due to the bacteria load and/or bacteria killing most likely causing my high blood pressure. Another of the complications in my system is my blood hypercoagulates and helps increase my problems. I have used sublingual dosing of low molecular heparin & Boluoke lumbrokinasei in the past with success. Presently I am trying nattokinase with serrapeptase. Verdict is still out on it.

It is fairly complicated how this infection affects each of our systems so uniquely yet we share so many similar issues as well. I am trying to bring my bacteria load down without using Benicar or another high BP med. But if your health is at risk you may need to temporarily take measures until your system is not so inflammed by bacteria infection in my opinion. I am not a medical practioner but I try to use common sense. Sometimes we can get away with waiting things out and sometimes we need some added help. According to your tests overall you should be able to get a good picture of where you stand. I don't have high cholestrol for one thing. Both ARB's and ACE's can actually help your immunei system too I have read in a recent report Reenie shared with me.

I hope the best for you. I know it is really tough at times knowing exactly what is right to do. Maybe someone with some good direction will come along offer some suggestions. Otherwise I just go by my gut feelings and use lots of moppers to keep the inflammation down. I even pop some ibuprofen once in awhile if I start feeling too bad and quite often it does make the difference. Hope knowing someone else is going through some of the same symptoms will give you some peace. Be well.  Miying

2002:CFSi. (2008-09:CPNi - CAPi/5 pulses)  3/2010: Restart CAP: 200Doxy/250Zith-MWF/Tinii pulses. 6/2010: HighBP/Benicar, 7/2010: EBVi, HHV6. 2012: 6,000 IU daily vit. D., Citioline CDP choline = sleep improvement dramatic. 

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.